# SDR SIMA20120901004

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 21,734 hours, 15,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 3506897
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY CEILING FLOOD LIGHT DS143 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PINS ON CONNECTOR P359 TO EMERGENCY CEILING FLOOD LIGHT IAW CRJ700 EECSPM 20-26-03.  THE OPERATIONAL TEST WAS GOOD IAW CRJ700 AMM 33-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
